# SDR FPI2003F00011

- Difficulty date: November 7, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N4702C
- Make and model: Cessna T210N
- Aircraft serial: 21063591
- Engine: Cont IO550*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 654585
- Part serial: DO2200437
- Condition: Cracked
- Location: Engine
- Part time: 1,630 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL COOLER CRACKED AT UPPER FOREMOUNTING FLANGE.
